MathSciNet Relay Station
MathSciNet bibliographic data
MR2357680 (2008j:14023) 14D20 (14C35 14F05 14J28)
Markman, Eyal On the monodromy of moduli spaces of sheaves on $K3$ surfaces. J. Algebraic Geom. 17 (2008), no. 1, 29–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement